Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from skin allergy, skin gets patchy, itchy, no relief with several treatments. Guidance?

Sir, My age about 60 year is suffering from skin allergy or skin problem since last 8 years in which her skin become patchy and ( starts severe khujali in her arms and face) I have shown to many doctors, some say that it is allergy with gajar ghas and some say it is internal problem it can,t be healed and some say it is life long and it cannot be cured . In Jabalpur I also shown to Skin Specialist ,he gave treatment but after some relief it again reappear and the problem is as it. So ,i request to sir kindly guide us for the treatment of the same.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Dear Mr Mehra,
If your skin comes up in hives or circular red itchy lesions (with central clearing) that disappears on its own or after medications (usually antihistamines) in a few hours, you are most likely suffering from a condition called urticaria. This can also manifest with swelling under the skin or swelling on lips and tongue called angioedema. This is due to histamine release that may be spontaneous or a secondary trigger like scratching (physical), cold or heat (temperature change) or related to hormonal imbalance.
Conditions such as diabetes, underactive thyroid, or other autoimmune diseases make it worse when they are uncontrolled and a proportion of patients with urticaria have 'autoimmune urticaria' while in others it may be idiopathic.
High-dose long-acting antihistamines for 3 months (minimum duration) may provide extended relief when stopped but may need to be continued for longer. Fexofenadine 180mg and cetirizine 10mg twice daily is the usual choice.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor